WIT Press


A Noniterative Method For Boundary-layer Equations. Two-dimensional Unsteady Laminar Flows With Separation

Price

Free (open access)

Paper DOI

10.2495/AFM020471

Volume

36

Pages

11

Published

2002

Size

462 kb

Author(s)

T. Cebeci, J.P. Shao & K.-C. Chang

Abstract

A noniterativemethodfornonlinearparabolicpartial-differentialequations is described and applied to unsteady boundary-layer equations for two-dimensional laminar flows, including separation. Comparison of calculated results indicates that the accuracy of this method is comparable to those obtained with an iterative method.

Keywords